# SDR 2002UALA00832

- Difficulty date: May 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 42,115 hours, 22,176 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED FROM STATION 1016 TO 1040 STRINGER 26L TO 27L.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED FILLER AND DOUBLER.
